# SDR HEEA20120611048

- Difficulty date: June 11, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N792PH
- Make and model: Skrsky S92A
- Aircraft serial: 920037
- Aircraft time: 5,217 hours
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 9231004802105
- Part serial: 41884143
- Condition: False Activation
- Location: Nr 2 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

AFTER LEVELING OFF, NR 2 ENGINE FIRE WARNING LIGHT ILLUMINATED WITH AURAL INDICATION.  THEN WENT OUT.  INDICATIONS RETURNED, AND WENT OUT AGAIN AND THIRD TIME STAYED ON.  ENGINE SECURED AND EMERGENCY CHECKLIST FOLLOWED AND RETURNED TO DEPARTURE.  INSPECTED WIRING FOR NR 2 FIRE DETECTION SYS AND NO FAULTS FOUND.  REPLACED THE NR 2 ENGINE OTBD FLAME DETECTOR AND THE NR 2 ENGINE INBD FLAME DETECTOR.
